# SDR SWAA2021092107145

- Difficulty date: August 12, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 58,630 hours, 29,455 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CAB BS 311 FRAME CRACKED ABOVE L-1 DOOR FWD UPPER CUT-OUT ..MKD 126-6. ; / REMOVED DAMAGED AREA IN REFERENCE B-737 SRM 53-10-07-2R-1 PERFORMED HFEC ON REPAIR CUTOUT AT FWD CABIN BS 311 FRAME ABOVE L-1 DOOR FWD UPPER CUT-OUT IAW NDTM PART 6;51-00-00 PROCEDURE 23. NO CRACKS] FORMED ANGLE REPAIR FROM MATERIAL 2024 7075-0 .063 CLAD AND STAR HEAT TREATMENT PROCESS TO 2024- 7075 T6 IN REFERENCE B-737 SRM 53-10-07-2R REPAIR #1TRIMMED NEW ANGLE REPAIR; LOCATED AND DRILLED FASTENERS HOLES; IN REFERENCE 53-10-07-2R; TREATED AND PRIMER IN REFERENCE SOPM 20-43-03 AND 20-41-02; [12] VERIFIED 9; 10; 11. OK TO INSTALL; INSTALLED ANGLE REPAIR AT STA 312 ABOVE L-1 DOOR IN REFERENCE 53-10-07-2R-1 WITH SEALANT BMS 5-95 BETWEEN MATING SURFACE IN REFERENCE 51-20-05; APPLIED FILLET SEAL AROUND THE EDGES IN REFERENCE 51-20-05; AND APPLIED BMS 3-23 TYPE II CORROSION INHIBITING COMPOUND IN REFERENCE 51-20-01
